Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 28 found articles
 
 
  Conductance of a quantum wire in a longitudinal magnetic field
 
 
Title: Conductance of a quantum wire in a longitudinal magnetic field
Author: Geiler, V. A.
Margulis, V. A.
Filina, L. I.
Appeared in: Journal of experimental and theoretical physics
Paging: Volume 86 (1998) nr. 4 pages 751-762
Year: 1998
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands